I year ago i had gone to my dermatologist as i had a flare up of acne on my forehead which i have been suffering from for the past 2 years.
he prescribed a subscription of Minaxen 50 for 6 months and the acne seemed to go calm down a lot. a year later while still taking the prescription im still having flare-ups of acne and cant seem to get a appointment with him till next year.. should i keep taking the pills and continue the daily face wash of La Roche-Posay Effaclar Purifying Foaming Gel?
I also think that my hair wax has something to do with the acne
It is not advised to use the antibiotic without prescription or for longer than it was initially prescribed for. You could try some OTC ointments containing benzoyl peroxide/ clindamycin. If these do not seem to be effective and you are unable to see your dermatologist, I would suggest consulting a primary care physician or another dermatologist for appropriate management.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.